# SDR UALA2013052903741

- Difficulty date: May 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 70,592 hours, 12,434 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Switch
- Part number: 38762191
- Part serial: 65242195
- Condition: Failed
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APUC DETECTED LOSS OF ABILITY TO PNEUMATICALLY LOAD APU.  MESSAGE IS TRIGGERED BY IGV OR SURGE CONTROL SYS FAULTS.   REPLACED DIFFERENTIAL PRESSURE SWITCH.  OP CHECKED GOOD.  STATUS MESSAGE CLEARED.
